# SDR IPXA2576524

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERENCY LIGHT ARM, UNARMED LIGHT SOCKET BAD.  INSTALLED SWITCH LIGHT IAW MM 33-00-00.  OPS CHECKED NORMAL.
